# SDR SWAA091242

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 55,816 hours, 55,079 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 6546481
- Condition: Worn
- Location: Te Flap
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/E FLAP EXTENSION FELT RIGHT ROLL REQUIRING RUDDER TRIM OF 2-3 UNITS.  FOUND NR 7 T/E FLAP SPINDLE BEARING WORN.  REMOVED AND REPLACED FLAP CARRIAGE & SPINDLE BEARING ASSY PER MM.
